| Model Number |
C0Q19 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: hiatal hernia procedure.Event description: trocar came apart.Black rubber seal came out of trocar.All pieces and packaging were saved and are being returned.No patient injury.Additional information provided by applied medical representative on 08oct2025 via email: ref: c0q19.Lot: 1558047.During dr.[name]s second xi hiatal hernia yesterday afternoon, the 8x100mm trocar came apart.The black rubber seal/liner pulled out of the trocar.I have saved the trocar and packaging.No pieces fell into the patient.Yes, the entire seal component fell out.No internal seal components were removed or cut to inspect the damaged component.Patient status: no patient injury indicated.